NUMARK Anti-Histamine Tablets (Chlorphenamine 4mg)

NUMARK Anti-Histamine Tablets (Chlorphenamine 4mg) Special Offer

For relief from hayfever, insect bites and skin allergies.

30 tablets
£1.00
Out of Stock
Notify me when back in stock

Active Ingredients:

  • Chlorphenamine maleate

Warnings, Side Effects:

Do not take if: - You are pregnant or breast feeding. Consult with your doctor or pharmacist before using this product if: - You are taking any other medication. Not recommended for children under 6 years of age. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcohol. Do not exceed the stated dose. If you have any other symptoms after using this product, consult with your doctor or pharmacist. Keep out of the reach of children. Always read the label.